# SDR AALA20150706007

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 5824
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER LIGHT BATTERY M33409 FAILED CAPACITY TEST.  R & R BATTERY PACK M33409.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-06.  SYS CHECKED NORMAL.
